# SDR AUS20031175

- Difficulty date: November 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Spring
- Part number: 4773120000
- Condition: Broken
- Location: Wastegate
- Component: Turbocharger, Garrtt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE TURBOCHARGER WASTEGATE OPEN, ASSIST SPRING BROKEN.
